# SDR SWAA002389

- Difficulty date: November 17, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 58,006 hours, 62,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 351500
- Condition: Cracked
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND EXTERNAL LOWER RT EMERGENCY EXIT LIGHT LENS CRACKED.  REPLACED LENS PER MM.
